I am 21 and I have been suffering with anxiety since I was 12. I have been on Paxil since I was about 17. I recently just had a bad weekend and instead of taking my normal 10mg I upped it to 20mg for a couple days then when back down to 10mg. I feel awful. I feel so dizzy and out of it. I have a constant really bad headache. I keep having this wierd feeling real quick...kind of like a feeling you get on a roller coaster... I am worried about the source of these feelings...I am not sure if it is the medicine or stress. I usually take xanax to calm down but it doesnt seem to be working. I also have alot going on..boyfriend troubles,Money troubles,just lost my job...what do you guys think? Has any one ever experienced feelings like this when they toyed with their meds?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...